MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION HYDROS ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION HYDROS ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number HY1000T
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 04/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The hydros robotic system is a reusable device; therefore, it is still currently in possession of the user facility.The investigation of this event consisted of a review of device history record (dhr), treatment log files, and user manual (um).A review of the device history record (dhr) was conducted for hy1000t-us/serial number (b)(6), which confirmed that there were no non-conformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the system met all design and manufacturing specifications when released for distribution.The treatment session logs were reviewed.No instances of any errors were observed before, during, or after the treatment pass and was completed successfully.The hydros robotic system's user manual (um) um0401-00-01, us, english, rev.C, was reviewed.4.3.3 precautions: procedure.- monitor the patient for bladder overdistension throughout the procedure.Pause treatment to alleviate the source of bladder overdistension prior to continuing.4.2.3 warnings: procedure.- as with any surgical urologic procedure, potential perioperative risks of the aquablation procedure include the following, some of which may lead to serious outcomes and may require intervention: bladder or prostate capsule perforation.The hydros robotic system is a reusable device; therefore, it is still currently in possession of the user facility.It was reported that the surgeon noticed a bladder perforation during hemostasis.It was surgically repaired.As per the treating surgeon the patient's overdistended bladder during the treatment caused the perforation.The patient has since been discharged and recovering well.No malfunction of the hydros robotic system was reported.The hydros robotic system's um lists bladder perforation as a potential risk of aquablation therapy.Based on the review of the information provided, plus a review of the treatment log files, dhr, and um, the event is considered not to be device related.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.
 
Event or Problem Description
A male patient underwent aquablation therapy for symptomatic benign prostatic hyperplasia (bph).Procept biorobotics (procept) became aware that during hemostasis, the treating surgeon identified a bladder perforation.As per the treating surgeon, it was likely due to the patient's overdistended bladder during the procedure, but the surgeon was unsure when it had occurred.The bladder was surgically repaired, and the patient has since been discharged and is recovering well.No malfunction of the hydros robotic system was reported.

Brand Name
HYDROS ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
6502327291
MDR Report Key25009864
Report Number3012977056-2026-00093
Device Sequence Number10101415
Product Code PZP
UDI-Device Identifier00850055427068
UDI-Public010085005542706811250801
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K240200
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberHY1000T
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale